# SDR QMLRMD2301

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Make and model: Snias AS350B3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 355A1305200303
- Part serial: TB3393
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SPAR CHAFED DUE TO BROKEN OTBD ANCHOR CLAMP ON ELECTRICAL CONDUIT.
